# SDR CA971216019

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 699647A
- Condition: Failed
- Location: Nr 2
- Component: Sundstrand
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A, D

## Discrepancy

(CAN) AIR TURNBACK DUE TO NR 2 CONSTANT SPEED DRIVE (CSD) FAILURE, APU WOULD NOT TAKE LOAD, CSD REPLACED AND THE AIRCRAFT WAS RETURNED TO SRVICE.
